Journal of the Mathematical Society of Japan

An isometric immersion of a homogeneous Riemannian manifold of dimension 3 in the hyperbolic space

Tsunero TAKAHASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 23, Number 4 (1971), 649-661.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259849784

Digital Object Identifier
doi:10.2969/jmsj/02340649

Mathematical Reviews number (MathSciNet)
MR0290297

Zentralblatt MATH identifier
0218.53078

Subjects
Primary: 53.74

Citation

TAKAHASHI, Tsunero. An isometric immersion of a homogeneous Riemannian manifold of dimension 3 in the hyperbolic space. J. Math. Soc. Japan 23 (1971), no. 4, 649--661. doi:10.2969/jmsj/02340649. https://projecteuclid.org/euclid.jmsj/1259849784


Export citation